You are not logged in.


Unread posts

The guest access to this forum was limited. Overall there are 14 Postings in this thread.
To read them all you should register yourself.

Dear visitor, welcome to FertilityZone . If this is your first visit here, please read the Help. It explains in detail how this page works. To use all features of this page, you should consider registering. Please use the registration form, to register here or read more information about the registration process. If you are already registered, please login here.

lizzie C

Newbie

  • "lizzie C" started this thread

Posts: 21

Reg: Jul 21st 2009

Location: UK

  • Send private message

1

Thursday, September 24th 2009, 12:11pm

Clomid 100mg - feeling rough

I took Clomid 100mg (3rd Clomid cycle) days two to six. I'm now on day 12 and feel really rough. Been having hot flushes mainly at night but more worryingly I feel really sick. I have been sick three times between days 10 and 12. Any one else experienced this?

Posts: 253

Reg: Jun 25th 2007

Location: Hertfordshire

Children: Lemmy - 2008 and Diddy - 2010

  • Send private message

2

Friday, September 25th 2009, 12:17pm

HI, have you read tghe side effects? I took Clomid in 2007 so cannot remember im affraid.
It might be that you are expperiencing the side effects, or it might be that it is actually taking an effect on your body??? i.e making you ovulate.
I do remember feeling rough when i finally did ovulate and that was with 100mg, but i ovulated around day 24 so 10 - 12 seems quite early???
Definately something to mention to your doc though




Posts: 147

Reg: Aug 27th 2009

Location: Scotland

  • Send private message

3

Saturday, September 26th 2009, 9:45am

Hi lizzie,

sorry to hear of your s/e!! :sadface:

As clomid causes a change in your hormones, hormones can make you nauseated. Try taking your pill b4 going to bed and you'll hopefully sleep through most s/e.

If you're throwing up, the clomid may not sufficiently be in your system. I would try taking it b4 bed, and if you're still throwing up, speak to your doctor. I believe femara is a similar drug that you could suggest to your doc?

Good luck
xxx
age 33
TTC since October 08


Posts: 147

Reg: Mar 29th 2009

Location: Scotland

Children: DD - 11 from previous relationship

  • Send private message

4

Saturday, September 26th 2009, 9:56am

Hi,

I had something the same on 150 - wsn't actually sick but had bad vertigo for about 3 days, every time I moved my head thought I was spinning and felt sick. That would have been roughly about the same time in my cycle as you are experiencing.

Hope it passes soon for you.

Opal
x
:BFP: Age 37
I have DD (12) from prev relationship and 2 angels in Heaven - m/c Nov 2008 & Mar 2011
Polycycstic Ovaries
1st round IUI - January 11 :BFN:
2nd round IUI - Feb 11 - MC 4.5 weeks
3rd round IUI - Mar 11 - :BFN:
4th round IUI - Apr 11 - :BFP:

lizzie C

Newbie

  • "lizzie C" started this thread

Posts: 21

Reg: Jul 21st 2009

Location: UK

  • Send private message

5

Tuesday, September 29th 2009, 7:02pm

Thanks for the replies, feeling much better now.

The guest access to this forum was limited. Overall there are 14 Postings in this thread.
To read them all you should register yourself.




FERTILITYZONE



MEDHURST – PROUD HOSTS OF FERTILITYZONE